# SDR FDEA202203250690

- Difficulty date: March 25, 2022
- Submitted: March 25, 2022
- Operation: Air carrier
- Aircraft: N778FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 25223
- Aircraft time: 80,187 hours, 30,715 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Rudder
- Part number: 173N210113
- Part serial: ASTA0020
- Condition: Unknown
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS COMPOSITE MAJOR REPAIR ON THE L/H SIDE OF RUDDER APPROX 20" FROM T/E AND   36" FROM BOTTOM. REPAIR REQUIRES EVALUATION TO DETERMINE IF REPAIR IS IN   ACCORDANCE WITH APPROVED DATA. REMOVED PREVIOUS REPAIR AND ACCOMPLISHED PERMANENT REPAIR TO L.H LOWER   RUDDER SKIN IAW B757-200 SRM: 55-40-01-2R TABLE 1 AND 51-70-17-0G PAR 4.C. PRIMED AND   PAINTED IAW B757-200 AMM: 51-21-10-7, 51-21-14-7 AND 51-21-15-7. NO WEIGHT CHANGE TO   RUDDER WEIGHT AND BALANCE.
